# SDR FDEA201507132208

- Difficulty date: July 13, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 518 hours, 26,261 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT LOWER SKIN GOUGED AT SEAL ATTACH AREA.   REPAIRED IAW EA F-5480-146471 REV A PART 2.
